# SDR VJ32002F00009

- Difficulty date: February 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Engine: Cont IO520BB
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9638003425
- Part serial: 3366F
- Condition: Malfunctioned
- Location: Brakes
- Part time: 40 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POPPET VALVE IS STICKING AND THE BRAKE FAILED TO WORK.  WHEN THIS HAPPENS THE PILOT MAY LOOSE CONTROL OF THE AIRCRAFT ON LANDING AND ROLL OUT.
